# SDR SWAA2018072423697

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 57,848 hours, 33,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: 416A15005
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT GUIDE ROPE LOOSE.  STOWED EXIT ROPE PER AMM.
